# SDR 2A6R2019022251401

- Difficulty date: February 6, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N137AM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0326
- Aircraft time: 5,184 hours, 19,444 cycles
- Engine: Pwa PW206B2
- Engine time: 4,370 hours, 7,714 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: LN9497050
- Condition: Corroded
- Location: Bs 3150
- Part time: 5,184 hours, 19,444 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SN 0326 WAS FOUND TO HAVE CORROSION DAMAGE TO THE RH  FS 3150 ANGLE, T—CAP AND BULKHEAD WEB. REPAIR REQUIRED WAS REPLACEMENT OF THE T-CAP AND ANGLES AND DOUBLER INSTALLATION ON THE WEB.
